# SDR 95FDEA01545

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 950F LT BETWEEN STR 23 TO 26, AFT CARGO BIN.  CUT OUT DAMAGED SECTION OF FRAME, FABRICATED REPAIR FRAME AND INSTALLED IAW SRM 51-40-5.
